# SDR FXGA20210706

- Difficulty date: July 2, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N962CE
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- Aircraft time: 43,677 hours, 23,017 cycles
- Engine: Pwa JT8D219
- Engine time: 70,639 hours, 36,605 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE #1 ENGINE COMMPRESSOR STALLS, REDUCED POWER AND RETURNED TO KLRD, UPON VISUAL INSPECTION TURBINE LINER WAS DELAMINATED FROM ENGINE TURBINE CASE.
